# SDR IPXA09656597

- Difficulty date: July 4, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 LBL 25 ANGLE FOUND CRACK (CRACK 0.875 INCH LENGTH).  MAIN EQUIPMENT CENTER STA 246 LBL 25 FLOORBEAM ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
